Repository: Freie Universität Berlin, Math Department

A Mathematical Justification for the Herman-Kluk Propagator

Swart, T. and Rousse, V. (2009) A Mathematical Justification for the Herman-Kluk Propagator. Comm. Math. Phys., 286 (2). pp. 725-750.


Official URL:


A class of Fourier Integral Operators which converge to the unitary group of the Schrödinger equation in the semiclassical limit ε → 0 in the uniform operator norm is constructed. The convergence allows for an error bound of order O(ε), which can be improved to arbitrary order in ε upon the introduction of corrections in the symbol. On the Ehrenfest-timescale, the result holds with a slightly weaker error bound. In the chemical literature the approximation is known as the Herman-Kluk propagator.

Item Type:Article
Subjects:Physical Sciences > Physics > Mathematical & Theoretical Physics > Quantum Mechanics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:898
Deposited By: Burkhard Schmidt
Deposited On:29 Apr 2010 07:30
Last Modified:03 Mar 2017 14:40

Repository Staff Only: item control page